Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 268, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2015, 6:56 PM CDT for Wheeler County, Nebraska. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2015, 6:56 PM CDT (23:56 UTC)
- Expired
- Aug 9, 2015, 7:30 PM CDT
- In force
- 34 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wheeler County, NE
The radar
The Grand Island radar (KUEX), 166 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 7:02 PM CDT | TSTM WND GST 60 | Bartlett, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1483 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
314
WUUS53 KLBF 092358 CCA
SVRLBF
NEC183-100030-
/O.NEW.KLBF.SV.W.0268.150809T2356Z-150810T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 730 PM CDT
* AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARTLETT...
OR 26 MILES NORTHEAST OF ORD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARTLETT AND PIBEL LAKE STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 9841 4179 9870 4195 9859 4194 9830
4174 9830
TIME...MOT...LOC 2356Z 289DEG 40KT 4184 9853
HAIL...1.00IN
WIND...60MPH
$$
SNIVELY/COLE2 follow-up statements
138
WWUS53 KLBF 100016
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT SUN AUG 9 2015
NEC183-100030-
/O.CON.KLBF.SV.W.0268.000000T0000Z-150810T0030Z/
WHEELER NE-
716 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN WHEELER COUNTY...
AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF SPALDING...OR 37 MILES EAST OF ORD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PIBEL LAKE STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 9841 4177 9858 4194 9844 4194 9830
4174 9830
TIME...MOT...LOC 0016Z 289DEG 40KT 4177 9825
HAIL...0.75IN
WIND...60MPH
$$
SNIVELY/COLE100
WWUS53 KLBF 100029
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT SUN AUG 9 2015
NEC183-100039-
/O.EXP.KLBF.SV.W.0268.000000T0000Z-150810T0030Z/
WHEELER NE-
729 PM CDT SUN AUG 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER COUNTY
WILL EXPIRE AT 730 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4174 9841 4177 9858 4194 9844 4194 9830
4174 9830
TIME...MOT...LOC 0028Z 289DEG 40KT 4177 9825
$$
SNIVELY/COLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:52 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 9, 6:52 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 652 PM CDT SUN AUG 9 2015 .SYNOPSIS... ISSUED AT 317 PM CDT SUN AUG 9 2015 H5 ANALYSIS THIS MORNING HAD AN ACTIVE PATTERN ACROSS THE NORTHERN THIRD OF THE CONUS AND SRN CANADA. LOW PRESSURE CENTERS WERE LOCATED OVER NRN ONTARIO AND OFF THE SOUTHWEST COAST OF BRITISH COLUMBIA. ACROSS THE NRN CONUS...SHORTWAVES WERE NOTED OVER NRN CALIFORNIA...WITH A SECOND STRONGER WAVE OVER SERN MT. THIS FEATURE HAS BEGUN TO APPROACH THE WESTERN DAKOTAS AS OF NOONTIME...AND HAS LED TO THUNDERSTORMS ACROSS THE BLACK HILLS AND NORTHERN PORTIONS OF SOUTH DAKOTA. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...A FRONTAL BOUNDARY WAS DRAPED ACROSS THE FORECAST AREA...EXTENDING FROM NORTHEASTERN HOLT COUNTY INTO SERN CHERRY COUNTY...TO WEST OF OGALLALA. RECENTLY...CONVECTION HAS FIRED ACROSS FAR NORTHEASTERN PORTIONS OF THE FORECAST AREA...WHILE ACROSS THE WEST AND SOUTHWESTERN CWA...THE CAP SEEMS TO BE HOLDING FOR THE TIME BEING. WITH PARTLY TO MOSTLY CLOUDY SKIES IN PLACE...TEMPERATURES RANGED FROM 82 AT AINSWORTH...ONEILL AND THEDFORD...TO 87 AT NORTH PLATTE. && .UPDATE... ISSUED AT 651 PM CDT SUN AUG 9 2015 THE SREF...RAP AND NAM SHOW ANOTHER ROUND OF FOG DEVELOPING OVERNIGHT WITH BURNOFF BY 15Z. IT LOOKS LIKE IT WOULD BE PATCHY GIVEN THE START TIME IN THE NAM AROUND 09Z WITH MAX COVERAGE AT 12Z. A NEW FORECAST HAS BEEN RELEASED WHICH INCLUDES THIS METEOROLOGICAL FACET. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 317 PM CDT SUN AUG 9 2015 SHORTWAVE DISTURBANCE MOVING ACROSS THE DAKOTAS THIS EVENING. A WEAK COLD FRONT ASSOCIATED WITH THIS DISTURBANCE WILL CROSS THE AREA TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING NOW ACROSS NORTHERN NEBRASKA NEAR THIS FRONT...AND WILL CONTINUE INTO THE EARLY EVENING HOURS. SHEAR AND INSTABILITY WILL SUPPORT THE POTENTIAL FOR SUPERCELL STRUCTURES THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. A TORNADO CANNOT BE RULED OUT DUE TO LOCALLY BACKED SURFACE WINDS WITH SEVERAL BOUNDARIES IN ADDITION TO THE COLD FRONT DRAPED ACROSS NORTHERN NEBRASKA. SHORTWAVE MOVES EAST OF THE REGION MONDAY...WITH MAINLY DRY CONDITIONS EXPECTED. LOW LEVEL FLOW DOES VEER FROM THE NORTH TO EAST BY LATER IN THE AFTERNOON MONDAY...WITH UPSLOPE FLOW ACROSS THE PANHANDLE. A FEW TSTMS WILL DEVELOP ON THE HIGHER TERRAIN...BUT SHOULD STAY WEST OF OUR AREA THROUGH THE DAYLIGHT HOURS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 317 PM CDT SUN AUG 9 2015 MID RANGE...MONDAY NIGHT THROUGH WEDNESDAY...IN THE MID RANGE...THE SMALL THREAT FOR PCPN IN THE WEST MON NIGHT AND TUESDAY AFTERNOON/EVE IS THE MAIN FORECAST CONCERN. RIDGING ALOFT WILL BEGIN TO BUILD INTO THE SRN AND CENTRAL ROCKIES MONDAY NIGHT WITH RISING HTS NOTED. ATTM...CONVECTION IS EXPECTED TO FIRE ALONG THE THETAE RIDGE FROM EASTERN WYOMING SOUTH TO THE FRONT RANGE OF COLORADO. WEAK WEST SOUTHWESTERLY WINDS WILL CARRY THIS EAST...POSSIBLY IMPACTING SWRN PORTIONS OF THE FORECAST AREA MONDAY NIGHT AND THEN AGAIN ON TUESDAY AFTERNOON/EVENING. WITH THE LATEST GFS AND NAM SOLNS INDICATING COOLER H5 TEMPERATURES COMPARED TO YESTERDAYS MODEL RUNS...FELT THERE WAS SOME LIMITED THREAT FOR THUNDERSTORMS IN THE WEST AND SOUTHWEST MONDAY NIGHT AND TUESDAY AFTERNOON/EVENING AND HAVE INTRODUCED THEM TO THE FCST. SHIFTING INTO WEDNESDAY...THE THREAT FOR THUNDERSTORMS WILL DIMINISH AS H5 FLOW BECOMES ORIENTED NORTHWEST THEN NORTH NORTHWEST. IN ADDITION...H5 TEMPS WILL BEGIN TO WARM WEDNESDAY...CAPPING THE WESTERN CWA. WITH RIDGING BUILDING NORTH INTO THE CENTRAL AND NORTHERN ROCKIES...HAVE TRENDED HIGHS UPWARD AS WELL. LONG RANGE...WEDNESDAY NIGHT THROUGH SUNDAY...RIDGING WILL CONTINUE TO REMAIN ANCHORED ACROSS THE ROCKIES AND HIGH PLAINS THROUGH FRIDAY. BY FRIDAY NIGHT...RIDGING ALOFT WILL BEGIN TO FLATTEN ACROSS THE NORTHERN ROCKIES AND NRN PLAINS AS A STRONG SHORTWAVE TROUGH LIFTS FROM THE PAC NW INTO WESTERN CANADA. WITH RESPECT TO THE GFS AND ECMWF SOLNS TDY...THE GFS IS DEEPER AND COLDER WITH THE SHORTWAVE TROUGH COMPARED TO THE ECMWF. BOTH MODELS DO FORCE A COLD FRONT INTO THE FORECAST AREA DURING THE SATURDAY/SUNDAY TIME FRAME WHICH COULD SERVE AS A FOCAL POINT FOR PRECIPITATION NEXT WEEKEND. INITIALIZATION GRIDS FOR NEXT SATURDAY NIGHT AND SUNDAY HAD A CHANCE FOR THUNDERSTORMS IN ASSOCIATION WITH THE FRONT AND NRN STREAM SHORTWAVE AND THIS SEEMS REASONABLE WITH THE GFS AND ECWMF TRACKING A TROUGH ACROSS THE NRN TIER OF STATES. AS FOR TEMPERATURES...LOOK FOR A WARMUP INTO THE LOWER 90S TOWARD THE END OF THIS WEEK...WITH UPPER 80S FOR NEXT SUNDAY WITH THE EXPECTED FROPA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 626 PM CDT SUN AUG 9 2015 THE SREF...RAP AND NAM SHOW ANOTHER ROUND OF FOG DEVELOPING OVERNIGHT WITH BURNOFF BY 15Z. AREAS OF IFR/LIFR WILL LIKELY DEVELOP 11Z-13Z. THE THUNDERSTORM ACTIVITY UNDERWAY ACROSS NCNTL NEB SHOULD DISSIPATE BY 03Z. . && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CDC SYNOPSIS...CLB SHORT TERM...TAYLOR LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, Aug 9, 3:56 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT SUN AUG 9 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-102100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 356 PM CDT SUN AUG 9 2015 /256 PM MDT SUN AUG 9 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS NORTH CENTRAL NEBRASKA...WITH SOME OF THE STORMS POSSIBLY BECOMING SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. OTHER STORMS ARE EXPECTED TO DEVELOP ACROSS THE NORTHERN NEBRASKA PANHANDLE INTO WESTERN NEBRASKA. THESE STORMS WILL TRACK SOUTHEAST INTO CENTRAL AND POSSIBLY SOUTHWEST NEBRASKA THIS EVENING. A SEVERE STORM OR TWO WILL BE POSSIBLE WITH THIS CLUSTER OF STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY AS AN UPPER LEVEL RIDGE BEGINS TO BREAK DOWN. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM CDT THIS AFTERNOON...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Aug 9, 5:30 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 11 NW BARTLETT 42.00N 98.70W
08/09/2015 E1.00 INCH WHEELER NE PUBLIC
&&
SBAKERSpecial weather statement, Aug 9, 5:31 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 531 PM CDT SUN AUG 9 2015 NEZ010-092315- HOLT NE- 531 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL 615 PM CDT... AT 531 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHAMBERS...OR 21 MILES SOUTH OF O'NEILL...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...EWING AND CHAMBERS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 326 AND 328. HIGHWAY 281 BETWEEN MILE MARKERS AND . A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4210 9874 4221 9874 4235 9831 4210 9830 TIME...MOT...LOC 2231Z 245DEG 24KT 4216 9865 CDC
Special weather statement, Aug 9, 6:02 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 602 PM CDT SUN AUG 9 2015 NEZ010-028-029-092300- HOLT NE-GARFIELD NE-WHEELER NE- 602 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...GARFIELD AND WHEELER COUNTIES UNTIL 600 PM CDT... AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF CALAMUS RESERVOIR STATE RECREATION AREA TO 8 MILES EAST OF BARTLETT...AND MOVING SOUTHEAST AT 25 MPH. OTHER STRONG STORM WERE 15 MILES NORTH OF BURWELL AND 3 MILES NORTH OF BARTLETT...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GABLES...SUNFISH LAKE...ERICSON...DEVERRE...EWING...FOUR CORNERS... KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... CUMMINSVILLE...BARTLETT...BUFFALO FLATS...PIBEL LAKE STATE RECREATION AREA AND CHAMBERS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 320 AND 328. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4243 9830 4174 9831 4182 9920 4197 9920 TIME...MOT...LOC 2300Z 294DEG 21KT 4196 9908 4192 9840 CDC
Special weather statement, Aug 9, 6:06 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 606 PM CDT SUN AUG 9 2015 NEZ010-028-029-100000- HOLT NE-GARFIELD NE-WHEELER NE- 606 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...GARFIELD AND WHEELER COUNTIES UNTIL 700 PM CDT... AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF CALAMUS RESERVOIR STATE RECREATION AREA TO 8 MILES EAST OF BARTLETT...AND MOVING SOUTHEAST AT 25 MPH. OTHER STRONG STORMS WERE 15 MILES NORTH OF BURWELL AND 3 MILES NORTH OF BARTLETT...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GABLES...SUNFISH LAKE...ERICSON...DEVERRE...EWING...FOUR CORNERS... KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... CUMMINSVILLE...BARTLETT...BUFFALO FLATS...PIBEL LAKE STATE RECREATION AREA AND CHAMBERS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 320 AND 328. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4243 9830 4174 9831 4182 9920 4197 9920 TIME...MOT...LOC 2306Z 294DEG 21KT 4196 9908 4192 9840 CDC
Special weather statement, Aug 9, 6:12 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 612 PM CDT SUN AUG 9 2015 NEZ005-024>026-037-100000- THOMAS NE-BLAINE NE-LOGAN NE-HOOKER NE-EASTERN CHERRY NE- 612 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOOKER...SOUTHEASTERN CHERRY...THOMAS...NORTH CENTRAL LOGAN AND NORTHWESTERN BLAINE COUNTIES UNTIL 700 PM CDT/600 PM MDT/... AT 611 PM CDT /511 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THEDFORD...MOVING SOUTHEAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NATWICK...PURDUM...HIGHWAY 83 CROSSING THE DISMAL RIVER...NORWAY... THEDFORD AND HALSEY. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 198 AND 227. HIGHWAY 83 BETWEEN MILE MARKERS 128 AND 157. LAT...LON 4194 10087 4212 10072 4207 10015 4166 10046 TIME...MOT...LOC 2311Z 301DEG 26KT 4197 10066 SNIVELY/BUTTLER
Special weather statement, Aug 9, 6:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 650 PM CDT SUN AUG 9 2015 NEZ025-026-037-038-100030- THOMAS NE-BLAINE NE-LOGAN NE-CUSTER NE- 650 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER... SOUTHEASTERN THOMAS...NORTHEASTERN LOGAN AND SOUTHWESTERN BLAINE COUNTIES UNTIL 730 PM CDT... AT 649 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HALSEY...OR 15 MILES SOUTHEAST OF THEDFORD... MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUNNING...LINSCOTT AND HIGHWAY 83 CROSSING THE DISMAL RIVER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 237 AND 251. HIGHWAY 83 BETWEEN MILE MARKERS 130 AND 135. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4176 9987 4147 10018 4177 10057 4193 10041 TIME...MOT...LOC 2349Z 304DEG 29KT 4178 10041 SNIVELY/COLE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 2:27 PM CDT | Special Weather Statement | LBF | Holt | 48 min |
| Aug 9, 2:34 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 41 min |
| Aug 9, 4:50 PM CDT | Special Weather Statement | LBF | Garfield | 40 min |
| Aug 9, 5:00 PM CDT | Special Weather Statement | LBF | Hooker | 45 min |
| Aug 9, 5:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 65 min |
| Aug 9, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 45 min |
| Aug 9, 5:31 PM CDT | Special Weather Statement | LBF | Wheeler | 44 min |
| Aug 9, 6:02 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | |
| Aug 9, 6:06 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 54 min |
| Aug 9, 6:12 PM CDT | Special Weather Statement | LBF | Thomas | 48 min |
| Aug 9, 6:50 PM CDT | Special Weather Statement | LBF | Logan | 40 min |
| Aug 9, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.